# SDR CALA2022031700698

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop
- Part number: AIRBUS
- Condition: Cracked
- Location: Rh Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AD 2018-03-12) R/H FR66 DOOR STOP #7 HAS A CRACK INDICATION IN TOP I/B HOLE MARKED IN RED, REPAIR BEFORE NEXT FLIGHT INSTALLED FREEZE PLUG & WASHER, REINSTALLED #7 DOOR STOP FITTING THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 33000FC FH NOT RELE INSP METHOD HFEC NTM CHAPETER 51-10-08 & ROTEST PER AMM 53-41-00 IAW AMM 52-13-31-400-002-A. INSP IAW SRI 53-41-12-205-009, INSP VANT SUBSEQUENT INSP AT INTERVALS OF 10700FC FH NOT RELEVANT REF VT MAE NR#0024967, REPAIRED RH FR66 DOOR STOP FITTING #7 I/B TOP HOLE, REAMED TO FINAL SIZE .4230" IAW SRM 53-41-12-300-010 UPDATED TO CORRECT ATA
